# SDR 95ZZZX1730

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47411
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 68.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING CHECK-C, FOUND A .50 INCH AND A .25 INCH LONG SKIN CRACK AT TWO FASTENERS, STA 68.5.  REPAIRED PER ARA 8823, USING SRO 9530239. AIRCRAFT TOTAL TIME:  60,099 HOURS; 71,912 CYCLES.
